Alex Clark
Alex Clark
School of Mathematical Sciences, Queen Mary University of London
Verified email at qmul.ac.uk - Homepage
Title
Cited by
Cited by
Year
When shape matters: deformations of tiling spaces
A Clark, L Sadun
Ergodic Theory and Dynamical Systems 26 (01), 69-86, 2006
692006
When size matters: subshifts and their related tiling spaces
A Clark, L Sadun
Ergodic Theory and Dynamical Systems 23 (4), 1043-1057, 2003
662003
Homogeneous matchbox manifolds
A Clark, S Hurder
Transactions of the American Mathematical Society 365, 3151-3191, 2010
542010
Classifying matchbox manifolds
A Clark, S Hurder, O Lukina
Geometry & Topology 23 (1), 1-27, 2019
292019
Shape of matchbox manifolds
A Clark, S Hurder, O Lukina
Indagationes Mathematicae 25 (4), 669-712, 2014
232014
Embedding solenoids in foliations
A Clark, S Hurder
Topology and its Applications, 2011
222011
Tiling spaces, codimension one attractors and shape
A Clark, J Hunton
arXiv preprint arXiv:1105.0835, 2011
172011
Embedding solenoids
A Clark, R Fokkink
Fund. Math 181, 111-124, 2004
162004
Linear Flows on -Solenoids
A Clark
Arxiv preprint math/9906164, 1999
121999
Voronoi tessellations for matchbox manifolds
A Clark, S Hurder, O Lukina
Arxiv preprint arXiv:1107.1910, 2011
112011
The Schreier continuum and ends
A Clark, R Fokkink, O Lukina
Houston J. Math 40 (2), 569-599, 2014
102014
Bihomogeneity of solenoids
A Clark, R Fokkink
Algebraic & Geometric Topology 2, 1-9, 2002
92002
Embedding matchbox manifolds
A Clark, S Hurder
preprint, 2008
72008
The linking homomorphism of one-dimensional minimal sets
A Clark, MC Sullivan
Topology and its Applications 141 (1), 125-145, 2004
72004
A generalization of Hagopian's theorem and exponents
A Clark
Topology and its Applications 117 (3), 273-283, 2002
72002
The dynamics of maps of solenoids homotopic to the identity
A Clark
Lecture Notes in Pure and Applied Mathematics, 127-136, 2002
52002
Solenoidalization and denjoids
A Clark
Houston Journal of Mathematics 26, 661-692, 2000
52000
The homology core of matchbox manifolds and invariant measures
A Clark, J Hunton
Transactions of the American Mathematical Society 371 (3), 1771-1793, 2019
32019
Exponents and almost periodic orbits
A Clark
Arxiv preprint math/9908007, 1999
31999
Preface to the special issue on the Pisot substitution conjecture
H Bruin, A Clark, R Fokkink
Topology and its Applications 100 (205), 1-3, 2016
22016
The system can't perform the operation now. Try again later.
Articles 1–20